# SDR UALA2013022001035

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 35,583 hours, 15,666 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Missing
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTS SMOKE DETECTOR IN FWD AFT LAV TAMPERED WITH.  FOUND SMOKE DETECTOR FILTER IN FWD AFT LAV REMOVED.  RE-INSTALLED FILTER AND ACCOMPLISHED OPS CHECK PER AMM, TESTS OKAY.
